Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Fell down, got some damage in retina. Having diarrhoea, sore neck. Can I take pain killer tablet?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
My 75 year old sister is two times post op for retina re-attachment. Three days ago she fell off a stool and hit her head on concrete. Went to eye doc who saw some damage to the ret. repair. She now has diarrhea and stiff sore neck. Suggestions: Call 911 or take pain pills?
Posted Tue, 19 Nov 2013 in Medicines and Side Effects
Answered by Dr. Dadapeer K 1 hour later
Brief Answer:
You can take analgesics or pain pills

Detailed Answer:
Welcome to Health Care Magic

It seems from the history that your sister fell of stool and as your eye doctor as told some damage to the retinal repair which needs to be evaluated as per his advice.
From the medical history which you have provided she had twice surgery for retinal detachment, two times stroke, surgery fro hip once and treatment for carotids and heart failure.

Her present complaints are diarrhoea and stiff sore neck. Diarrhoea is not related to her injury and stiff sore neck may be because of injury to neck when she fell from stool. You can give her analgesics and pain killers as the severity of her complaints does not seem to be alarming.

Hope I have answered your query.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor